Alert archive / Oklahoma / Tornado Warnings in 2006
Tornado Warning 35, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Nov 27, 2006, 6:29 PM CST for Garfield County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 27, 2006, 6:29 PM CST (00:29 UTC)
- Expired
- Nov 27, 2006, 7:00 PM CST
- In force
- 31 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Garfield County, OK
The radar
The Vance AFB radar (KVNX), 53 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 280030 TOROUN OKC047-280100- /O.NEW.KOUN.TO.W.0035.061128T0029Z-061128T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 629 PM CST MON NOV 27 2006 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... GARFIELD COUNTY IN NORTHERN OKLAHOMA * UNTIL 700 PM CST * AT 629 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES EAST OF WAUKOMIS...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE BRECKENRIDGE...ENID...FAIRMONT... GARBER...VANCE AIR FORCE BASE AND WAUKOMIS. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3625 9798 3620 9778 3645 9754 3650 9781 $$
3 follow-up statements
000 WWUS54 KOUN 280037 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 636 PM CST MON NOV 27 2006 OKC047-280100- /O.CON.KOUN.TO.W.0035.000000T0000Z-061128T0100Z/ GARFIELD OK- 636 PM CST MON NOV 27 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR GARFIELD COUNTY... AT 636 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTHWEST OF FAIRMONT...MOVING NORTHEAST AT 30 MPH. THIS STORM IS MOVING ALONG A FRONTAL BOUNDARY AND MAY PRODUCE A TORNADO AT ANY TIME. * LOCATIONS IN THE WARNING INCLUDE BRECKENRIDGE...FAIRMONT AND GARBER. LAT...LON 3632 9788 3625 9772 3643 9753 3650 9775 $$
000 WWUS54 KOUN 280051 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 650 PM CST MON NOV 27 2006 OKC047-280100- /O.CON.KOUN.TO.W.0035.000000T0000Z-061128T0100Z/ GARFIELD OK- 650 PM CST MON NOV 27 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR GARFIELD COUNTY... AT 650 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 2 MILES SOUTH OF BRECKENRIDGE. RECENT RADAR DATA SUGGEST THE ROTATION IN THE STORM HAS WEAKENED DURING THE PAST 10 MINUTES. HOWEVER...THE STORM REMAINS NEAR A FRONTAL BOUNDARY AND AN INCREASE IN ROTATION IS STILL POSSIBLE AS THE STORM MOVES ACROSS NORTHEAST GARFIELD COUNTY. * LOCATIONS IN THE WARNING INCLUDE BRECKENRIDGE AND GARBER. LAT...LON 3635 9774 3632 9760 3646 9747 3652 9764 $$
000 WWUS54 KOUN 280059 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 655 PM CST MON NOV 27 2006 OKC047-280105- /O.EXP.KOUN.TO.W.0035.000000T0000Z-061128T0100Z/ GARFIELD OK- 655 PM CST MON NOV 27 2006 ...THE TORNADO WARNING FOR GARFIELD COUNTY EXPIRES AT 700 PM CST... AT 655 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE STORM 4 MILES NORTHEAST OF BRECKENRIDGE CONTINUES TO WEAKEN AND THE TORNADO WARNING FOR GARFIELD COUNTY WILL BE ALLOWED TO EXPIRE AT 7 PM. LAT...LON 3635 9774 3632 9760 3646 9747 3652 9764 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 27, 3:27 PM CST, 3 hours 2 minutes earlier.
Area forecast discussion, Nov 27, 3:27 PM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 327 PM CST MON NOV 27 2006 .DISCUSSION... MAIN FOCUS FOR THIS FORECAST WAS TONIGHT THROUGH THURSDAY WITH POSSIBLE WINTER PRECIPITATION. SHWRS/TSTMS MOVING NE ACROSS FA TODAY. SCATTERED SHOWERS AND A FEW TSTMS WILL CONT TO BE POSSIBLE TONIGHT AS SHORTWAVE... CURRENTLY MOVING INTO NEW MEXICO... MOVES ACROSS THE CENTRAL/SOUTHERN PLAINS. COLD FRONT THAT MOVED INTO NORTHERN PORTIONS OF FA THIS MORNING HAS STALLED AND IS BEGINNING TO LIFT NORTH AS A WARM FRONT AS PRESSURE FALLS INCREASE IN THE LEE OF THE ROCKIES. WARM FRONT WILL CONT TO LIFT NORTH THIS EVENING WHICH COULD MAKE LOW TEMPS IN NW OK OCCUR THIS EVENING WITH TEMPS INCREASING A FEW DEGREES OVERNIGHT. AREAS OF FOG WILL BE LIKELY TONIGHT NORTH OF THE BNDRY AS WARM MOIST AIR ADVECTS NORTHWARD... WITH SOME LOCALLY DENSE FOG POSSIBLE. WARM TEMPS WILL CONT TUESDAY WITH A SMALL CHANCE OF SHWRS/TSTMS IN EASTERN PORTIONS OF FA AS SHORTWAVE EXITS REGION. COLD FRONT USHERING IN THE ARCTIC AIRMASS STILL EXPECTED TO MOVE ACROSS THE REGION WEDNESDAY. LATEST MODEL RUNS HAVE SLOWED DOWN THE PASSAGE OF THE FRONT. HOWEVER... WITH THE SHALLOW COLD AIRMASS ALREADY IN PLACE JUST TO THE NORTH OF US AND THE STRENGTH OF THE COLD AIR BEHIND THE FRONT BELIEVE BOUNDARY WILL MOVE QUICKLY THROUGH THE AREA... WITH FRONT IN NW OKLAHOMA BY 12Z... OKC BY AROUND 18Z... AND IN SE PARTS OF THE FA BY 0Z. HIGHS ACROSS APPROXIMATELY THE NW HALF OF FORECAST AREA WILL LIKELY BE REACHED DURING THE MORNING HOURS WEDNESDAY WITH FALLING TEMPS IN THE AFTN. MODELS SEEM TO BE REASONABLE WITH THE UPR PATTERN FOR WED/THU... WITH UPR TROUGH MOVING ACROSS THE REGION WED NIGHT/THU. WITH THE COLD ARCTIC AIR MOVING INTO THE AREA... WINTER PRECIP WILL LIKELY AFFECT PARTS OF THE FA WED NIGHT INTO THURSDAY. THERE ARE STILL UNCERTAINTIES IN TIMING AND TYPE OF PRECIP THAT WILL OCCUR. HOWEVER... APPEARS THE BEST CHANCE FOR ANY SIGNIFICANT WINTER PRECIP WILL BE ACROSS SE PORTIONS OF FA... MAINLY ALONG AND SOUTHEAST OF INTERSTATE 44. SOME WINTER PRECIP WILL BE POSSIBLE ACROSS THE REST OF THE AREA. HOWEVER... THIS PRECIP WILL LIKELY BE LIGHT. DRY AIR AT MID LVLS IS EXPECTED TO MOVE INTO THE REGION DURING THIS PERIOD WHICH MAY HINDER THE POSSIBILITY OF ANY HEAVY PRECIP. FREEZING RAIN AND SLEET MAY BE THE MAIN IMPACTS... THEN CHANGING OVER TO SNOW BEFORE ENDING. FOR FURTHER DETAILS... REFER TO THE SPECIAL WEATHER STATEMENT /SPSOUN/. THE COLD AIR ADVECTION AND CLD COVER WILL LIKELY KEEP TEMPS FROM RISING MUCH ON THURSDAY. DECREASING WINDS AND CLOUD COVER WILL LIKELY LEAD TO THE COLDEST NIGHT SO FAR THIS SEASON THURSDAY NIGHT... WITH LOWS IN THE SINGLE DIGITS IN NW OK TO THE LOW 20S IN SE PORTIONS OF FA. AFTER THURSDAY... TEMPS WILL REMAIN COOL AS SFC RIDGE REMAINS OVER THE AREA. NO MAJOR CHANGES TO EXTENDED DUE TO FOCUS ON TONIGHT THROUGH DAY 4. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 58 73 59 61 / 50 10 20 50 HOBART OK 53 75 53 55 / 30 10 10 30 WICHITA FALLS TX 58 79 61 65 / 30 10 10 50 GAGE OK 48 70 39 40 / 20 0 10 20 PONCA CITY OK 56 72 55 57 / 60 20 20 50 DURANT OK 60 76 66 74 / 50 20 20 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 09/25
Hazardous weather outlook, Nov 27, 12:00 PM CST, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CST MON NOV 27 2006
OKZ004>048-050>052-TXZ083>090-281300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CST MON NOV 27 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE UNLIKELY THROUGH TONIGHT.
DISCUSSION...
A FEW THUNDERSTORMS MAY DEVELOP THROUGH TONIGHT AS AN UPPER LEVEL
DISTURBANCE AFFECTS THE REGION. INSTABILITY IS EXPECTED TO REMAIN
SUFFICIENTLY LOW TO PREVENT SEVERE THUNDERSTORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY NOV 28.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...30 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR... 5 PERCENT.
OTHER HAZARDOUS WEATHER...
AREAS OF FOG WILL REDUCE VISIBILITY AT TIMES THIS AFTERNOON TO 1/2 MILE IN
NORTHWEST OKLAHOMA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE MOST LIKELY ON WEDNESDAY AS A STRONG COLD FRONT
MOVES THROUGH THE REGION. A FEW STRONG TO SEVERE STORMS CAN NOT BE
RULED OUT...ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
OTHER HAZARDOUS WEATHER...
ELEVATED FIRE DANGER WILL AFFECT THE WESTERN THIRD OF OKLAHOMA AND
PARTS OF NORTH TEXAS ON TUESDAY AS WARMER TEMPERATURES AND LOWER
HUMIDITIES DEVELOP OVER THE AREA.
A SPECIAL WEATHER STATEMENT HAS BEEN ISSUED WITH DETAILS REGARDING
THE ARRIVAL OF MUCH COLDER WEATHER ON WEDNESDAY...AND THE
POSSIBILITY OF A WINTER STORM WEDNESDAY NIGHT AND THURSDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.In the hours before
Special weather statement, Nov 27, 3:46 PM CST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 346 PM CST MON NOV 27 2006 OKZ021-272215- BECKHAM OK- 346 PM CST MON NOV 27 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY. A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF ERICK AT 346 PM CST...MOVING NORTHEAST AT 25 MPH. SMALL HAIL IS LIKELY WITH THIS STORM. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP...WITH LARGE HAIL THE PRIMARY CONCERN.
Special weather statement, Nov 27, 3:50 PM CST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 350 PM CST MON NOV 27 2006 OKZ004>048-050>052-TXZ083>090-281200- ALFALFA-ARCHER-ATOKA-BAYLOR-BECKHAM-BLAINE-BRYAN-CADDO-CANADIAN- CARTER-CLAY-CLEVELAND-COAL-COMANCHE-COTTON-CUSTER-DEWEY-ELLIS-FOARD- GARFIELD-GARVIN-GRADY-GRANT-GREER-HARDEMAN-HARMON-HARPER-HUGHES- JACKSON-JEFFERSON-JOHNSTON-KAY-KINGFISHER-KIOWA-KNOX-LINCOLN-LOGAN- LOVE-MAJOR-MARSHALL-MCCLAIN-MURRAY-NOBLE-OKLAHOMA-PAYNE-PONTOTOC- POTTAWATOMIE-ROGER MILLS-SEMINOLE-STEPHENS-TILLMAN-WASHITA- WICHITA-WILBARGER-WOODS-WOODWARD- 350 PM CST MON NOV 27 2006 ...FRIGID COLD BY MIDWEEK WITH SOME ICE AND SNOW... ARCTIC AIR CONTINUES TO EXPAND...NOW COVERING NEARLY THE WESTERN ONE HALF OF CANADA. THE JET STREAM IS VERY FAVORABLE FOR BRINGING THIS AIR INTO OKLAHOMA AND WESTERN NORTH TEXAS BEGINNING WEDNESDAY. BY FAR...THIS WILL BE THE COLDEST AIR TO VISIT THE SOUTHERN PLAINS YET THIS FALL. PARTS OF THE REGION WILL SEE TEMPERATURES REMAIN BELOW FREEZING FOR UP TO 48 HOURS BETWEEN WEDNESDAY AND FRIDAY. DURING THAT PERIOD...WIND CHILL VALUES WILL APPROACH ZERO DEGREES IN NORTHWEST OKLAHOMA...AND 10 TO 15 DEGREES ABOVE ZERO ELSEWHERE. THE INITIAL SURGE OF ARCTIC AIR IS EXPECTED TO ARRIVE IN NORTHWEST OKLAHOMA EARLY WEDNESDAY...REACHING CENTRAL OKLAHOMA BY NOON...AND THE RED RIVER AREA BY EARLY EVENING. TEMPERATURES WILL BE WARM IN ADVANCE OF THE FRONT...BUT WILL FALL DRAMATICALLY AFTER THE FRONT PASSES. PEOPLE WILL NEED TO PLAN AHEAD TO AVOID BEING CAUGHT IN THE COLD. ICE AND SNOW ARE ALSO LIKELY TO AFFECT PARTS OF THE REGION... ESPECIALLY WEDNESDAY NIGHT AND THURSDAY. THE COLD FRONT WILL MAKE ONLY SLOW PROGRESS THROUGH EASTERN OKLAHOMA AND NORTHEAST TEXAS...ALLOWING AN UPPER LEVEL DISTURBANCE TO CATCH UP TO AND INTERACT WITH THE FRONT. THIS WILL PLACE SOUTHEAST AND SOUTH CENTRAL OKLAHOMA IN THE MOST FAVORABLE AREA FOR ACCUMULATING PRECIPITATION. RAIN AND THUNDERSTORMS WEDNESDAY NIGHT WILL GRADUALLY TRANSITION TO LIGHT FREEZING RAIN...AND THEN SLEET AND SNOW THROUGHOUT THE DAY THURSDAY. ONE OR TWO INCHES OF ICE AND SNOW ACCUMULATION WILL BE POSSIBLE. THIS WILL LIKELY AFFECT TRAVEL GENERALLY SOUTH AND EAST OF NORMAN. ELSEWHERE...VERY LIGHT SLEET AND SNOW ARE EXPECTED...WITH MAINLY A DUSTING ON THE GROUND. THIS FORECAST WILL BE FINE TUNED WITH TIME...AS THE LOCATION OF THE FRONT AND UPPER LEVEL DISTURBANCE BECOME BETTER DEFINED. IF THESE FEATURES WERE TO MOVE SOMEWHAT SLOWER...THEN ICE AND SNOW ACCUMULATIONS MAY EXTENDED FARTHER WEST INTO CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. RESIDENTS OF OKLAHOMA AND NORTHERN TEXAS SHOULD BE PREPARED FOR SIGNIFICANTLY COLDER WEATHER BY WEDNESDAY... AND LISTEN TO THE LATEST WEATHER INFORMATION REGARDING THE TRACK AND INTENSITY OF THE ICE AND SNOW THAT IS EXPECTED TO FALL. OUN
Special weather statement, Nov 27, 4:10 PM CST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 410 PM CST MON NOV 27 2006 OKZ017-023-272230- BLAINE OK-CADDO OK- 410 PM CST MON NOV 27 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE AND CADDO COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF HYDRO AT 410 PM CST...MOVING NORTHEAST AT 25 MPH. BRIEF HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 35 MPH WILL ACCOMPANY THIS STORM AS IT CROSSES INTERSTATE 40 BETWEEN HYDRO AND BRIDGEPORT. BURKE
Special weather statement, Nov 27, 4:15 PM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 415 PM CST MON NOV 27 2006 OKZ021-272245- BECKHAM OK- 415 PM CST MON NOV 27 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY. A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF ERICK AT 415 PM CST...MOVING NORTHEAST AT 20 MPH. BRIEF HEAVY RAIN...SMALL HAIL...AND WINDS AROUND 40 MPH ARE LIKELY AS THIS STORM CROSSES INTERSTATE 40 NEAR ERICK. BURKE
Special weather statement, Nov 27, 4:35 PM CST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 435 PM CST MON NOV 27 2006 OKZ014-021-272300- ROGER MILLS OK-BECKHAM OK- 435 PM CST MON NOV 27 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF SAYRE AT 435 PM CST...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL PRODUCE SMALL HAIL WHICH MAY BRIEFLY COVER THE GROUND. BRIEF HEAVY RAIN AND WINDS AROUND 40 MPH ARE ALSO LIKELY IN AREAS NORTH OF SAYRE ALONG HIGHWAY 283 TOWARD THE SOUTH SIDE OF CHEYENNE. BURKE
Special weather statement, Nov 27, 6:00 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 600 PM CST MON NOV 27 2006 OKZ012-018-280030- GARFIELD OK-KINGFISHER OK- 600 PM CST MON NOV 27 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND KINGFISHER COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF HENNESSEY AT 600 PM CST...MOVING NORTHEAST AT 35 MPH. THIS STORM HAS SHOWN SOME INDICATION OF LOW LEVEL ROTATION AND SEVERE WEATHER MAY DEVELOP. PEOPLE IN WAUKOMIS...FAIRMONT AND GARBER SHOULD MONITOR THIS STORM CLOSELY.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 2:56 PM CST | Winter Weather Advisory | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 36 more | 36 hr |
Nearby
Tornado Warnings in Oklahoma, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.